# SDR AALA20030435

- Difficulty date: February 26, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND FLOOR TRACK AT LBL 23, FS 1166 HAS CORROSION GALLEY NR 3.  REMOVED DAMAGED CHAIR TRACK FROM STATION 1088-1220, AND INSTALLED NEW CHAIR TRACK AND SPLICE PER SRM 53-05-00.  (M)
